Grantham S. B.. Galvin's “racing pawns” game and a well-ordering of trees. Memoirs of the American Mathematical Society, no. 316. American Mathematical Society, Providence 1985, iv + 63 pp [Book Review]

Journal of Symbolic Logic 55 (3):1310-1311 (1990)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,102

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Galvin's "Racing Pawns" Game and a Well-Ordering of Trees.S. B. Grantham - 1990 - Journal of Symbolic Logic 55 (3):1310-1311.


Added to PP

15 (#834,700)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references